# SDR YENA20150303040

- Difficulty date: March 3, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 36,627 hours, 12,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 051654
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 36,627 hours, 12,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, BATTERY CAPACITY CHECK FAILED.  THE RT SIDE EPSU BATTERY FAILED. R & R RT SIDE EPSU BATTERY IAW AMM 33-51-38.  OPS CHECK OK.
